Memoirs of the College of Science, University of Kyoto. Series A: Mathematics

On a characterization of a Jacobian variety

Teruhisa Matsusaka

Full-text: Open access

Article information

Source
Mem. College Sci. Univ. Kyoto Ser. A Math., Volume 32, Number 1 (1959), 1-19.

Dates
First available in Project Euclid: 20 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250776695

Digital Object Identifier
doi:10.1215/kjm/1250776695

Mathematical Reviews number (MathSciNet)
MR108497

Zentralblatt MATH identifier
0094.34103

Citation

Matsusaka, Teruhisa. On a characterization of a Jacobian variety. Mem. College Sci. Univ. Kyoto Ser. A Math. 32 (1959), no. 1, 1--19. doi:10.1215/kjm/1250776695. https://projecteuclid.org/euclid.kjm/1250776695


Export citation